# SDR MWEA00684

- Difficulty date: August 11, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 9915527508
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOOR CHANNEL CRACKED WHERE IT ATTACHES TO FRAME AT STATION 617.  FABRICATED AND INSTALLED REPAIR ANGLES.  (M)
